MathSciNet Relay Station
MathSciNet bibliographic data
MR2196041 26C15 (30D05 31A05 37F99 85A04)
Khavinson, Dmitry; Neumann, Genevra On the number of zeros of certain rational harmonic functions. Proc. Amer. Math. Soc. 134 (2006), no. 4, 1077–1085.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement